American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46N10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Alexandru Kristály. Location of Nash equilibria: A Riemannian geometrical approach. Proc. Amer. Math. Soc. 138 (2010) 1803-1810. MR 2587465.
Abstract, references, and article information
View Article: PDF

[2] J. Borwein, A. J. Guirao, P. Hájek and J. Vanderwerff. Uniformly convex functions on Banach spaces. Proc. Amer. Math. Soc. 137 (2009) 1081-1091. MR 2457450.
Abstract, references, and article information
View Article: PDF

[3] Jonathan M. Borwein. Maximality of sums of two maximal monotone operators in general Banach space. Proc. Amer. Math. Soc. 135 (2007) 3917-3924. MR 2341941.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] G. Bouchitté, C. Jimenez and M. Rajesh. A new $L^\infty$ estimate in optimal mass transport. Proc. Amer. Math. Soc. 135 (2007) 3525-3535. MR 2336567.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jonathan M. Borwein. Maximality of sums of two maximal monotone operators. Proc. Amer. Math. Soc. 134 (2006) 2951-2955. MR 2231619.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Pando Gr. Georgiev. Parametric Borwein-Preiss variational principle and applications. Proc. Amer. Math. Soc. 133 (2005) 3211-3225. MR 2161143.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Simeon Reich and Stephen Simons. Fenchel duality, Fitzpatrick functions and the Kirszbraun--Valentine extension theorem. Proc. Amer. Math. Soc. 133 (2005) 2657-2660. MR 2146211.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Regina Sandra Burachik and Vaithilingam Jeyakumar. A simple closure condition for the normal cone intersection formula. Proc. Amer. Math. Soc. 133 (2005) 1741-1748. MR 2120273.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Samir Adly, Emil Ernst and Michel Théra. Norm-closure of the barrier cone in normed linear spaces. Proc. Amer. Math. Soc. 132 (2004) 2911-2915. MR 2063110.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] J. M. Borwein and A. L. Dontchev. On the Bartle-Graves theorem. Proc. Amer. Math. Soc. 131 (2003) 2553-2560. MR 1974655.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Stephen Simons. Excesses, duality gaps and weak compactness. Proc. Amer. Math. Soc. 130 (2002) 2941-2946. MR 1908917.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] S. P. Fitzpatrick and S. Simons. On the pointwise maximum of convex functions. Proc. Amer. Math. Soc. 128 (2000) 3553-3561. MR 1690986.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Jonathan M. Borwein and Warren B. Moors. Separable determination of integrability and minimality of the Clarke subdifferential mapping. Proc. Amer. Math. Soc. 128 (2000) 215-221. MR 1622793.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Gerald Beer and Michel Théra. Attouch-Wets convergence and a differential operator for convex functions . Proc. Amer. Math. Soc. 122 (1994) 851-858. MR 1204368.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1